# SDR UPS97824384

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 821
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E AT STA XFS 821.00 - THE L/E RIB IS CRACKED AT THE AFT UPPER END.  REPAIRED L/E RIB IAW SRM 57-3-1 FIG 7 AND 51-1-20D.
